# SDR DALA106139862

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 73,148 hours, 70,865 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK FOUND FORWARD DOOR JAMB UPPER CORNER HAS APPROXIMATELY A .1875 INCH CRACK.  REPAIRED PER DRAWING SRO 5930117 AND ERA 480134-14AD.
